MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION SHORELINE INSERTER

SEASPINE ORTHOPEDICS CORPORATION SHORELINE INSERTER
Model Number 86-0010
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The inserter was returned and evaluated by product engineering.The fracture was observed to be angled and approximately one thread away from the thread run out location on the inserter's inner draw rod.This suggests that the draw rod was either not fully threaded into the interbody while impacted, or that impaction occurred at angulation.No definitive root cause could be determined.Intraoperative warnings: breakage, slippage, or misuse of instruments or implant components may cause injury to the patient or operative personnel.
 
Event or Problem Description
On (b)(6) 2024 a patient underwent spinal surgery consisting of seaspine's shoreline anterior cervical fixation system.During the procedure, the tip of the inserter broke off in the interbody implant.The surgeon opted to leave the implant with the broken inserter tip in-situ.No patient injury was reported.

Brand Name
SHORELINE INSERTER
Common Device Name
INSERTER
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
7602165655
MDR Report Key19911748
Report Number3012120772-2024-00059
Device Sequence Number15654251
Product Code MAX
UDI-Device Identifier10889981126889
UDI-Public10889981126889
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K240830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86-0010
Device Catalogue Number86-0010
Device Lot NumberAL683477J
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Initial Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown